On Ribet’s isogeny for J0 (65)

Krzysztof Klosin, Mihran Papikian

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let J65 be the Jacobian of the Shimura curve attached to the indefinite quaternion algebra over ℚ of discriminant 65. We study the isogenies J0 (65) → J65 defined over ℚ, whose existence was proved by Ribet. We prove that there is an isogeny whose kernel is supported on the Eisenstein maximal ideals of the Hecke algebra acting on J0 (65), and, moreover, the odd part of the kernel is generated by a cuspidal divisor of order 7, as is predicted by a conjecture of Ogg.

Original languageEnglish (US)
Pages (from-to)3307-3320
Number of pages14
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On Ribet’s isogeny for J0 (65)'. Together they form a unique fingerprint.

Cite this